Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Basin, David A.
Matthews, Seán
Viganò, Luca

dblp
dblp
dblp



BibTeX cite key*:

Basin97b

Title

Title*:

Labelled Modal Logics: quantifiers

Journal

Journal Title*:

Journal of Logic, Language and Information

Journal's URL:


Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Kluwer

Publisher's URL:


Publisher's
Address:


ISSN:

0925-8531

Vol, No, pp, Date

Volume*:

7

Number:

3

Publishing Date:

1998

Pages*:

237-263

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

In previous work we gave an approach, based on labelled natural
deduction, for formalizing proof systems for a large class of
propositional modal logics that includes K, D, T, B, S4, S4.2, KD45
and S5. Here we extend this approach to quantified modal logics,
providing formalizations for logics with varying, increasing,
decreasing, or constant domains. The result is modular with respect
to both properties of the accessibility relation in the Kripke frame
and the way domains of individuals change between worlds. Our
approach has a modular metatheory too; soundness, completeness and
normalization are proved uniformly for every logic in our class.
Finally, our work leads to a simple implementation of a modal logic
theorem prover in a standard logical framework.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:


Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Programming Logics Group

Audience:

Expert

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat


BibTeX Entry:

@ARTICLE{Basin97b,
AUTHOR = {Basin, David A. and Matthews, Se{\'a}n and Vigan{\`o}, Luca},
TITLE = {Labelled Modal Logics: quantifiers},
JOURNAL = {Journal of Logic, Language and Information},
PUBLISHER = {Kluwer},
YEAR = {1998},
NUMBER = {3},
VOLUME = {7},
PAGES = {237--263},
ISBN = {0925-8531},
}


Entry last modified by Anja Becker, 11/29/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Luca Viganò
Created
04/25/1997 04:17:10 PM
Revisions
10.
9.
8.
7.
6.
Editor(s)
Anja Becker
Christine Kiesel
Uwe Brahm
Uwe Brahm
Uwe Brahm
Edit Dates
29.11.2010 14:17:26
27/03/2000 11:59:29
07.04.99 16:37:06
30.03.99 22:04:18
21/01/98 13:07:10